# SDR DL757091404

- Difficulty date: August 27, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 67,365 hours, 28,933 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N33203
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENTED AND GOUGED.  DAMAGE WAS CUT OUT AND REPAIR DOUBLER WAS INSTALLED.

NOTE - THIS RECORD IS A RESUBMISSION OF AN SDR SUBMITTED BUT NOT FOUND TO BE ON FILE DURING AN AGING AIRCRAFT RECORDS CHECK.  THE ORIGINAL DATE FOR SUBMISSION OF THE SDR WAS SEPTEMBER 14, 2008.
